Arkiv för Matematik

  • Ark. Mat.
  • Volume 14, Number 1-2 (1976), 59-64.

Lp estimates for strongly singular convolution operators in Rn

Per Sjölin

Full-text: Open access

Article information

Source
Ark. Mat., Volume 14, Number 1-2 (1976), 59-64.

Dates
Received: 10 February 1975
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896460

Digital Object Identifier
doi:10.1007/BF02385824

Mathematical Reviews number (MathSciNet)
MR412722

Zentralblatt MATH identifier
0321.42017

Rights
1976 © Institut Mittag-Leffler

Citation

Sjölin, Per. L p estimates for strongly singular convolution operators in R n. Ark. Mat. 14 (1976), no. 1-2, 59--64. doi:10.1007/BF02385824. https://projecteuclid.org/euclid.afm/1485896460


Export citation

References

  • Björk, J.-E., Lp estimates for convolution operators defined by compactly supported distributions in Rn. Math. Scand. 34 (1974), 129–136.
  • Fefferman, C., Inequalities for strongly singular convolution operators. Acta Math. 124 (1970), 9–36.
  • Fefferman, C., & Stein, E. M., Hp spaces of several variables. Acta Math. 129 (1972), 137–193.
  • Hirschmann, I. I., On multiplier transformations. Duke Math. J. 26 (1959), 221–242.
  • Hörmander, L., Pseudo-differential operators and hypoelliptic equations. Proc. Symposia Pure Math. 10 (1967), 138–183.
  • Stein, E. M., Singular integrals and differentiability properties of functions. Princeton 1970.
  • Wainger, S., Special trigonometric series in k dimensions. Mem. Amer. Math. Soc. 59 (1965).